# SDR SWAA2022031218019

- Difficulty date: July 13, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE AFT CARGO DOOR SURROUND LOWER THRESHOLD WEB AT STA 827 RBL 26 WL 156 / CORROSION FOUND ON THE AFT CARGO DOOR SURROUND LOWER THRESHOLD WEB AT STA. 827 RBL 26 WL 156 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIGURE 103 DETAIL D. REMOVED AND REPLACED WITH NEW THRESHOLD WEB IAW SRM 51-40-02 AND DWG 146A8340 PO# 754261
